# SDR VNAA0605002

- Difficulty date: May 2, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 3,284 hours, 3,209 cycles
- Engine: Ge CF348C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980025
- Part serial: 00549
- Condition: Failed
- Location: Nr 2
- Part time: 3,284 hours, 3,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 9000 FT THE -CABIN ALT- CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH BUT COULD NOT RESTORE PRESSURIZATION.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
